Volume 23, Number 6

Articles in the Issue:

Regular Articles:
 
Jun Hu and Zhong-Ci Shi
Constrained Quadrilateral Nonconforming Rotated Q1 Element.
J. Comp. Math., 23 (2005), pp. 561-586
. Abstract
 

Full Article
   
Tian-Jun Wang and Ben-Yu Guo
Mixed Legendre-Hermite Pseudospectral Method For Heat Transfer In An Infinite Plate.
J. Comp. Math., 23 (2005), pp. 587-602
. Abstract
 

Full Article
   
Hou-De Han and Chun-Xiong Zheng
Artificial Boundary Method For The Three-Dimensional Exterior Problem Of Elasticity.
J. Comp. Math., 23 (2005), pp. 603-618
. Abstract
 

Full Article
   
Feng-Min Xu, Cheng-Xian Xu and Hong-Gang Xue
A Feasible Direction Algorithm Without Line Search For Solving Max-Bisection Problems.
J. Comp. Math., 23 (2005), pp. 619-634. Abstract
 

Full Article
     
Dong-Yang Shi, Shi-Peng Mao and Shao-Chun Chen
On The Anisotropic Accuracy Analysis Of Acm's Nonconforming Finite Element.
J. Comp. Math., 23 (2005), pp. 635-646. Abstract
 

Full Article
     
Xin Leng, De-Gui Liu, Xiao-Qiu Song and Li-Rong Chen
A Class Of Two-Step Continuity Runge-Kutta Methods For Solving Singular Delay Differential Equations And Its Stability Analysis.
J. Comp. Math., 23 (2005), pp. 647-656. Abstract
 

Full Article
     
S. Jimenez and L. Vazquez
A Dynamics Approach To The Computation Of Eigenvectors Of Matrices.
J. Comp. Math., 23 (2005), pp. 657-672. Abstract
 

Full Article